# SDR 4USA202006080311

- Difficulty date: May 31, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 13,937 hours, 8,333 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Arced
- Location: Flap Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLAP/SLAT FAIL CAUTION LEADING TO SMOKE COMING FROM FLAP SELECT HANDLE DURING TAXI UNTO RAMP. FURTHER TROUBLESHOOTING BY MAINTENANCE PERSONNEL DISCOVERED THE FLAP HANDLE LIGHT BEZEL WIRES WERE ARCING CAUSING THE SMOKE EMANATING FROM THE FLAP HANDLE.
